Differential and Integral Equations

Blow-up for semilinear wave equations with initial data of slow decay in low space dimensions

Hideo Kubo

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Differential Integral Equations, Volume 7, Number 2 (1994), 315-321.

Dates
First available in Project Euclid: 23 May 2013

Permanent link to this document
https://projecteuclid.org/euclid.die/1369330431

Mathematical Reviews number (MathSciNet)
MR1255891

Zentralblatt MATH identifier
0818.35067

Subjects
Primary: 35L70: Nonlinear second-order hyperbolic equations
Secondary: 35B40: Asymptotic behavior of solutions 35L67: Shocks and singularities [See also 58Kxx, 76L05]

Citation

Kubo, Hideo. Blow-up for semilinear wave equations with initial data of slow decay in low space dimensions. Differential Integral Equations 7 (1994), no. 2, 315--321. https://projecteuclid.org/euclid.die/1369330431


Export citation